Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Multistage Numerical Picard Iteration Methods for Nonlinear Volterra Integral Equations of the Second Kind"
written by Lian Chen, Junsheng Duan,
published by Advances in Pure Mathematics, Vol.5 No.11, 2015
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top